# SDR AALA20100203TUL12

- Difficulty date: February 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN 5 INCHES LONG, .021 INCHES DEEP AT STATION 70, BETWEEN LONGERON 24 RIGHT AND LONGERON 25 RIGHT.  COLD WORKED DENT, DYE-CHECKED NO CRACKS FOUND.  INSTALLED DOUBLER PER AARD 53-30-00-02.
